Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    madflabby's Avatar
    madflabby is offline Associate Member
    Join Date
    Jun 2005
    Location
    California
    Posts
    246

    mY TEST CYP looks weird

    I haven't pulled it out in a week now it looks all crystalized and weird, what's up with that? Is that normal?

  2. #2
    Defconx3's Avatar
    Defconx3 is offline Member
    Join Date
    Jun 2005
    Location
    Southern Cali
    Posts
    633
    What mg/ml is it? It may have crashed. Try heating it up and see if that takes care of the problem.

  3. #3
    madflabby's Avatar
    madflabby is offline Associate Member
    Join Date
    Jun 2005
    Location
    California
    Posts
    246
    Heating it up helped a little. What does "crashed" mean?

  4. #4
    sbeast007 is offline Senior Member
    Join Date
    Sep 2004
    Location
    U.K wales
    Posts
    1,087
    the same happens to my t400, i have to heat the bottle up before i can draw it

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •